# SDR ZZDA2012095

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON, STA 974 TO 994, LONG 30, CORROSION.  ACCOMPLISHED LONGERON REPLACEMENT PER B717 SRM 53-00-05 AND 51-41-08.
